# SDR AALA202404160486

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 44,623 hours, 17,942 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM CHECK FAULT MESSAGE FOR BATTERY / EMERGENCY POWER SUPPLY UNIT 12WL. MAINTENANCE ACCOMPLISHED TSM 33-51-00 AND CLEANED EMERGENCY POWER SUPPLY UNIT 12WL CONNECTOR. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
